# SDR CA031229001

- Difficulty date: December 28, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Aircraft time: 3,849 hours
- Engine: Lyc LTS101750B1
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Part number: HJ2A20
- Condition: Burned
- Location: Instru Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) WIRE NR HJ2A20 CHAFED AGAINST MOUNT FOR KMD850 MFD DISPLAY. ECU SELECTED TO ON AND BURNING ODOR NOTICED, ECU SELECTED TO OFF AND CB WAS NOTED POPPED. SIX WIRES DAMAGED AS A RESULT OF EXCESSIVE HEAT. DAMAGED SECTION OF WIRE REMOVED AND REPAIRED. THREE OTHER WIRES REPAIRED FOR CHAFING IN AN UNRELATED POSITION.
